We are unable to display your institutional affiliation without JavaScript turned on.
Browse Book and Journal Content on Project MUSE

Find using OpenURL

Buy This Issue

On the non-vanishing of Hecke L-values modulo p

From: American Journal of Mathematics
Volume 134, Number 6, December 2012
pp. 1503-1539 | 10.1353/ajm.2012.0049



In this article, we follow Hida's approach to establish an analogue of Washington's theorem on the non-vanishing modulo $p$ of Hecke $L$-values for CM fields with anticyclotomic twists.

You must be logged in through an institution that subscribes to this journal or book to access the full text.


Shibboleth authentication is only available to registered institutions.

Project MUSE

For subscribing associations only.